JOURNAL BROWSE
Search
Advanced SearchSearch Tips
IRREDUCIBLE MODULES OVER THE E6-TYPE LIE ALGEBRA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 2,  2007, pp.269-277
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.2.269
 Title & Authors
IRREDUCIBLE MODULES OVER THE E6-TYPE LIE ALGEBRA
Kim, Yang-Gon;
  PDF(new window)
 Abstract
Let L :
 Keywords
exceptional type;modular representation;
 Language
English
 Cited by
 References
1.
C. Curtis, Representations of Lie algebras of classical type with applica­tions to linear groups, J. Math, and Mech. , 9 (1960), 307-326.

2.
V.G.Kac, Infinite dimensional Lie algebras, 3rd edition, Cambridge, 1990.

3.
Y. G. Kim, Irreducible modules over the $E_7$-type Lie algebra, Korean An­nals of Mathematics , Vol.21, No 2 (2004), 193-198.

4.
Y.G.Kim, S-theory (I), Kyung-Moon Publishers, 2001.

5.
A.Premet, Support varieties of nonrestricted modules over Lie algebras of reductive groups, Journal of the London Mathematical Society Vol.55, part 2 (1997), 236-250. crossref(new window)

6.
H.Strade and R.Farnsteiner, Modular Lie algebras and their representa­tions, Marcel Dekker, 1988.

7.
H.Zassenhaus, The representations of Lie algebras of prime characteristic, Proceedings of Glasgow Math Assoc ,No.2, (1954), 1-36.